# SDR ASAA9880029

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 5910081167
- Condition: Damaged
- Location: L1 Door
- Part time: 54,199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 722 - AFTER ARRIVAL, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN.  FOUND THE L1 DOOR AND MECHANISM DAMAGED, POSSIBLE CONTACT BY JETWAY.  REMOVED AND REPLACED THE L1 DOOR PER MM 52-11-00-4 AND MM 52-11-00-5, AND OPERATED NORMALLY.  PART TC:  28,996.  (X)
